I just had my wisdom teeth taken out recently and

Patient

Q: I just had my wisdom teeth taken out recently and am taking a generic form of demoral (50mg) for pain. I took the medicine over 2 hours ago and am still in pain and cannot sleep. Moments ago I took half of a 500mg ibprofen PM tablet. I begin to panic about how this will effect my body, will I be alright?

Doctor

A:   Hi.
Thanks for your query.

Demerol is a narcotic analgesic and taking Ibuprofen with it will not cause any problem, be assured.
Take a PPI to avoid the acidity.
You will be alright.
It looks you may still have an infection that is causing the pain.
Consult your Doctor to see if you need any additional medicines and get your doses adjusted.

Related Q&A

Q: I have what appears to be a clear/reddish blister near the back of my throat and am wondering what it is (a cold sore...

Q: For the past 2 years, I have had a swollen testicle (left). I thought it was some sort of infection and would go awa...

Q: Dear Sir / Madam, I am male 32years. I went to strip club last night and I kissed a girl open month for 10 minutes...

Q: I have had two breast augmentations, my wisdom teeth out, tonsils out at 24. Other than that no other hospitalizatio...

Q: I'm having my wisdom teeth out in 13 hours. I have a bit of sinus drainage and a sore throat. No fever. Am I ok to pr...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews